# SDR ASAA2020062312827

- Difficulty date: June 21, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 25,487 hours, 8,185 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 35933
- Condition: Faulty
- Location: Left Ecs Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START MASTER CAUTION RECALL CONT CAB ZONE TEMP ILLUMINATED. EXTINGUISHES UPON RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONT BITE TEST REF B737-900 AMM 21-61-00. FLT DECK TRIM VALVE FAULTED. REMOVED & REPLACED CONT CAB TAV REF AMMM 21-61-000 & 21-61-21-400. OP'S AND LEAK CHECK GOOD.
